# SDR CA110718009

- Difficulty date: July 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 12,749 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE CREW RECEIVED A FLAP FAIL MESSAGE.  THE 2ND RESET ATTEMPT WAS SUCCESSFUL AND NORMAL LANDING COMPLETED.  NO EMERGENCY DECLARED.
